Plavix - I'm 41 and have had 4 heart attacks. I've prevented several others inbetween .. now with 11
- 22 Nov 2017 by Joncook1976
- 31 October 2018 (16 days ago)
- plavix, heart attack, heart, stent
Added 22 Nov 2017:
I'm 41 and have had 4 heart attacks. I've prevented several others inbetween .. now with 11 stents and a collapsed RCA that had 7 of the 11 in it ... I've been on Plavix for a long time... In the last week and a half I've ran out of it and as I am waiting for the Drs office to refill the order, I have been getting several severe nosebleeds a day. Is this because of the meds or is it something else... should I push the panic button again and go to the ER .. it's been a full week of bleeding and I'm sure that I've lost over a pint or more of blood in the week... ?? Please help...
This is a tough one, I have 3 stents and on plavix and take aspirin sometimes and bruise like crazy. Any infection or hypertension can cause nosebleeds, how is your BP? Again nosebleeds can just happen for no reason related to anything you have. Sinus issues also will cause nosebleeds.
Are you taking anything like aspirin that would thin your blood? The incidence of nosebleeds is higher during the colder winter months when upper respiratory infections are more frequent, and the temperature and humidity fluctuate more dramatically. Heart conditions like hypertension (high blood pressure) and congestive heart failure can also cause nosebleeds. I believe I would call my doctor first thing in the morning and discuss this with him/her. Nosebleeds ARE part of heart disease, I have it, so been there and done that, BUT, I don't want to tell you wrong and something happen as well.
- Plavix Information for Consumers
- Plavix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plavix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 May 2010 • 1 answer
Posted 7 Jun 2010 • 3 answers
Posted 2 Aug 2010 • 2 answers
Posted 30 Oct 2010 • 1 answer
Posted 8 Jul 2018 • 1 answer